An Integer Programming Model for Pricing American Contingent Claims under Transaction Costs
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Society for Computational Economics in its journal Computational Economics.
Volume (Year): 39 (2012)
Issue (Month): 1 (January)
American Contingent Claims; Transaction Costs; Mixed-integer Programming; Linear Programming; Martingales; Incomplete Markets; Pricing; Hedging; Dividends;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Tokarz, Krzysztof & Zastawniak, Tomasz, 2006. "American contingent claims under small proportional transaction costs," Journal of Mathematical Economics, Elsevier, vol. 43(1), pages 65-85, December.
- Edirisinghe, Chanaka & Naik, Vasanttilak & Uppal, Raman, 1993. "Optimal Replication of Options with Transactions Costs and Trading Restrictions," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 28(01), pages 117-138, March.
- Ioannis Karatzas & (*), S. G. Kou, 1998. "Hedging American contingent claims with constrained portfolios," Finance and Stochastics, Springer, vol. 2(3), pages 215-258.
- Temam, Emmanuel & Bouchard, Bruno, 2005. "On the Hedging of American Options in Discrete Time Markets with Proportional Transaction Costs," Economics Papers from University Paris Dauphine 123456789/1805, Paris Dauphine University.
- Bruno Bouchard & Emmanuel Temam, 2005. "On the Hedging of American Options in Discrete Time Markets with Proportional Transaction Costs," Papers math/0502189, arXiv.org.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.